# SDR SWIA201333746

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 24,467 hours, 21,948 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Failed
- Location: Uplock
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DISAGREE IN DOWN POSITION DURING LANDING.  PERFORMED QRH GEAR CYCLE. RECEIVED THREE GREEN DOWN AND LOCKED.  REPLACED RT MLG UPLOCK ROLLER IAW AMM.  OPERATED GEAR SEVERAL TIMES AND EMERGENCY FREEFALL. NO FAULTS FOUND.
